# SDR UPS97823615

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584952
- Condition: Cracked
- Location: Bs 1141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 1141 AT STR 35L INTERCOSTAL TIE FITTING IS CRACKED.  REMOVED AND REPLACED TIE FITTING IAW SRM 51-1-20D.
